# SDR 95ZZZM193

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27UA
- Make and model: Doug DC-8-61
- Aircraft serial: 45942
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Cracked
- Location: Cargo Door
- Part time: 43,107 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, MAINTENANCE FOUND A CRACK ON THE FORWARD CARGO COMPARTMENT FORWARD DOOR FORWARD LOWER JAMB CORNER.  CUTOUT CRACKED SKIN, INSTALLED FILLER AND INSTALLED EXTERNAL DOUBLERS IAW DOUGLAS SRO DRAWING SR08530019 AND DOUGLAS LETTER NR MISC 2400/RKK.
